I would like to share my experience with LDN in the hopes that someone has encountered similar side effects (and managed to overcome them).
I started on 4.5 MG and everything was fine for about 2 months, then I started experiencing strange symptoms as I was falling asleep.
More specifically, terrifying events like sudden and powerful jolts to my brain and body, as if I were having a seizure.
I went down to 3.0 MG with little improvement, then eventually split the capsules in half, and still no great relief.
I went to great lengths to obtain a script, but more imprtantly, the drug works... within the first 4 weeks almost all of my pain was gone!
Needless to say, I am hoping for a silver lining so I can get back on the drug but the way it stands I am terrified to swallow another pill.
Has anyone experienced anything like this and were you able to work around it?
One last piece of data... I also take 45 MG of Remeron (an antidepressent) at night, and once in a while I sense similar (but very mild) symptoms.
Your input is most appreciated!